# SDR USAASB99176

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5610 · Flight Compartment Windows
- Part: Connector
- Part number: BACC45FT105S
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1429 - DURING TAKEOFF, THE CAPTAIN'S SLIDING WINDOW WIRING STARTED SPARKING AND BURNING AT THE CONNECTOR STRAIN RELIEF.  CAPTAIN TURNED THE WINDOW HEAT OFF AND DECLARED AN EMERGENCY.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SLIDING WINDOW ELECTRICAL CONNECTOR.  WINDOW HEAT OPERATIONAL CHECK GOOD.  (X)
